# SDR TWRA96200

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Plug
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND STAIRCASE EVAC INOPERATIVE.  REPAIRED LOOSE CONNECTION ON STAIRCASE PLUG.  OPS CHECK NORMAL PER MM 33-51-00.  (X)
